# SDR SWIA2024053000402

- Difficulty date: April 2, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 501-517
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGING MARKS ON EXTERNAL SKIN OF DOUBLER, FWD ATG ANTENNA MATING SURFACE BETWEEN FS 501.00  - 517.00, STGR 25R - 26R. MARKED.   (C-CHECK RO 5/28/2024)   REMOVED AND INSTALLED NEW FWD ATG ANTENNA DOUBLER BETWEEN FS501.00 - FS517.00  REF CRJ900 SRM 51-42-20-001-001-A01 AND GOGO DOC# D12938-20210, REV: -D. PRESSURE LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
